# SDR C2XA10TY061

- Difficulty date: April 17, 2010
- Submitted: April 24, 2010
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 28,015 hours, 20,683 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TYS - A/C WAS TAXIING FROM THE GATE WHEN CREW SMELL SMOKE IN THE CABIN AND RETURNED BACK TO THE GATE.  MAINTENANCE REMOVED THE SIDEWALL PANEL AT SEAT 8A AND PLACED ON MEL IAW MEL 33-20-00/1 "CAT'.  ON THE 24TH BNA MAINTENANCE CORRECTED THE MEL BY MECHANIC E4464 BY REPLACING THE BULB ASSEMBLY AND BULB IAW EMB 145 AMM 33-21--06.  OPS CHECK GOOD AND MEL WAS RELEASED.
